Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have swollen and stiff leg. Had fallen from bike. Unable to walk. Suggestions?

My boyfriend was riding his dirtbike and it slipped out from under him and his knee took the impact of the fall. Its been around a week and a half and the wound has alo of drainage and his entire leg is stiff and swollen. He woke up this morning and said he was is more pain and the pain was different. He is limping worse than at first. Having a hard time getting him to go to serious does it sound? Don t know what to do.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM,
From history it seems that his knee joint got serious injury and now infection spread all along.
There is possibility of having fracture and some ligament injury of knee joint.
Consult orthopedic surgeon as soon as possible and go for examination and investigations.
Ok and bye.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor